A 31-year-old female asked:
Disclaimer

am on clomid (clomiphene) 100mg, i took 150 mg just today instead of 100 by mistake. could that cause me any harm?

1 doctor answer
Dr. John Paas
Dr. John Paas answered
28 years experience Obstetrics and Gynecology
No harm: Just resume the 100mg tomorrow and until you complete the regimen. You may only be left with 50 mg on the final day of the regimen (the fifth day of treatment).
Answered on May 7, 2016
1
1 comment
Dr. Caroline Cribari
22 years experience Psychiatry
No harm done.
Mar 6, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 31-year-old female asked:
Dr. Daniel Rychlik
25 years experience Fertility Medicine
NO: No. Not sure what your numbers 40 and 41 mean.
1
1 thank
A 28-year-old female asked:
Dr. Gerard Honore
28 years experience Fertility Medicine
I doubt it: Very much, but these questions can't be answered scientifically: "licorice root" is not a regulated compound and so its safety and efficacy (or even h ... Read More
A 28-year-old female asked:
Dr. Gerard Honore
28 years experience Fertility Medicine
It's fine: It shouldn't interfere with anything, but you are correct: it's 99% ineffective. Good luck.
1
1 thank
A 30-year-old female asked:
Dr. Jay Nemiro
44 years experience Fertility Medicine
Probably not: Generally, unless your temperature is greater than 102, it should not harm the fetus and/or increase the risk of miscarriage. However, you should low ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month